# SDR MASA2010111101256

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,782 hours, 25,938 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES WERE DRAGGING AFTER LANDING.  INSPECTED BRAKE CONNECTIONS AND VERIFIED BRAKE FREEDOM OF MOVEMENT, NO FAULTS WERE NOTED.
